# SDR SIMA2442

- Difficulty date: August 31, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Part serial: 690
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT WAS POWERED UP, THE AFT SMOKE LIGHT ON THE CAP CAME ON AND THE LAVATORY SMOKE LIGHT ON THE FLIGHT ATTENDANT PANEL CAME ON AND STAYED ON FOR 4 MINUTES.  REMOVED AND INSTALLED THE AFT SMOKE DETECTOR.  (M)
